# SDR 96ZZZX3901

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7US
- Make and model: Lear 60LEAR
- Aircraft serial: 014
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 60580031
- Condition: Defective
- Location: Lt Engine
- Component: 400SG138Q
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SLOW TO START.  INSTALLED SERVICEABLE STARTER GENERATOR 6-5-96.
